Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Commensurability invariance for abelian splittings of right-angled Artin groups, braid groups and loop braid groups

Matthew C B Zaremsky

Algebraic & Geometric Topology 19 (2019) 1247–1264
Bibliography
1 A Baudisch, Subgroups of semifree groups, Acta Math. Acad. Sci. Hungar. 38 (1981) 19 MR634562
2 J A Behrstock, T Januszkiewicz, W D Neumann, Quasi-isometric classification of some high dimensional right-angled Artin groups, Groups Geom. Dyn. 4 (2010) 681 MR2727658
3 R Bieri, R Geoghegan, D H Kochloukova, The sigma invariants of Thompson’s group F, Groups Geom. Dyn. 4 (2010) 263 MR2595092
4 M Carr, Two-generator subgroups of right-angled Artin groups are quasi-isometrically embedded, PhD thesis, Brandeis University (2015) MR3358258
5 M Casals-Ruiz, Embeddability and quasi-isometric classification of partially commutative groups, Algebr. Geom. Topol. 16 (2016) 597 MR3470711
6 M Casals-Ruiz, I Kazachkov, A Zakharov, On commensurability of right-angled Artin groups, I : RAAGs defined by trees of diameter 4, preprint (2016) arXiv:1611.01741
7 C H Cashen, G Levitt, Mapping tori of free group automorphisms, and the Bieri–Neumann–Strebel invariant of graphs of groups, J. Group Theory 19 (2016) 191 MR3466593
8 M Clay, When does a right-angled Artin group split over ?, Internat. J. Algebra Comput. 24 (2014) 815 MR3278386
9 M Clay, C J Leininger, D Margalit, Abstract commensurators of right-angled Artin groups and mapping class groups, Math. Res. Lett. 21 (2014) 461 MR3272023
10 C Damiani, A journey through loop braid groups, Expo. Math. 35 (2017) 252 MR3689901
11 M B Day, R D Wade, Subspace arrangements, BNS invariants, and pure symmetric outer automorphisms of right-angled Artin groups, Groups Geom. Dyn. 12 (2018) 173 MR3781420
12 D Groves, M Hull, Abelian splittings of right-angled Artin groups, from: "Hyperbolic geometry and geometric group theory" (editors K Fujiwara, S Kojima, K Ohshika), Adv. Stud. Pure Math. 73, Math. Soc. Japan (2017) 159 MR3728497
13 J Huang, Quasi-isometry classification of right-angled Artin groups, II: Several infinite out cases, preprint (2016) arXiv:1603.02372
14 J Huang, Quasi-isometric classification of right-angled Artin groups, I : the finite out case, Geom. Topol. 21 (2017) 3467 MR3692971
15 J Huang, Commensurability of groups quasi-isometric to RAAGs, Invent. Math. 213 (2018) 1179 MR3842063
16 S h Kim, T Koberda, Embedability between right-angled Artin groups, Geom. Topol. 17 (2013) 493 MR3039768
17 S H Kim, T Koberda, The geometry of the curve graph of a right-angled Artin group, Internat. J. Algebra Comput. 24 (2014) 121 MR3192368
18 S h Kim, T Koberda, Anti-trees and right-angled Artin subgroups of braid groups, Geom. Topol. 19 (2015) 3289 MR3447104
19 N Koban, J McCammond, J Meier, The BNS-invariant for the pure braid groups, Groups Geom. Dyn. 9 (2015) 665 MR3420539
20 N Koban, A Piggott, The Bieri–Neumann–Strebel invariant of the pure symmetric automorphisms of a right-angled Artin group, Illinois J. Math. 58 (2014) 27 MR3331840
21 C J Leininger, D Margalit, Two-generator subgroups of the pure braid group, Geom. Dedicata 147 (2010) 107 MR2660568
22 J Meier, L VanWyk, The Bieri–Neumann–Strebel invariants for graph groups, Proc. London Math. Soc. 71 (1995) 263 MR1337468
23 L A Orlandi-Korner, The Bieri–Neumann–Strebel invariant for basis-conjugating automorphisms of free groups, Proc. Amer. Math. Soc. 128 (2000) 1257 MR1712889
24 R Strebel, Notes on the Sigma invariants, preprint (2012) arXiv:1204.0214